# SDR HEEA967731

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control
- Part number: 071121627
- Condition: Malfunction
- Location: Nr 2 Vor
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 VOR SWITCHES BETWEEN FREQUENCIES ON IT'S OWN. COULD NOT DUPLICATE PROBLEM, BUT FOUND PHOTOCELL (V101) NOT DIMMING.  REPLACED V101 PHOTOCELL.  REPAIRED.  BENCH CHECK GOOD.
